On some modification of the Levinson operator and its application to a three-point boundary value problem
Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 35-43
Cet article a éte moissonné depuis la source Czech Digital Mathematics Library
@article{AUPO_1990_29_1_a2,
author = {Andres, J\'an},
title = {On some modification of the {Levinson} operator and its application to a three-point boundary value problem},
journal = {Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica},
pages = {35--43},
year = {1990},
volume = {29},
number = {1},
mrnumber = {1144829},
zbl = {0756.34024},
language = {en},
url = {http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a2/}
}
TY - JOUR AU - Andres, Ján TI - On some modification of the Levinson operator and its application to a three-point boundary value problem JO - Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica PY - 1990 SP - 35 EP - 43 VL - 29 IS - 1 UR - http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a2/ LA - en ID - AUPO_1990_29_1_a2 ER -
%0 Journal Article %A Andres, Ján %T On some modification of the Levinson operator and its application to a three-point boundary value problem %J Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica %D 1990 %P 35-43 %V 29 %N 1 %U http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a2/ %G en %F AUPO_1990_29_1_a2
Andres, Ján. On some modification of the Levinson operator and its application to a three-point boundary value problem. Acta Universitatis Palackianae Olomucensis. Facultas Rerum Naturalium. Mathematica, Tome 29 (1990) no. 1, pp. 35-43. http://geodesic.mathdoc.fr/item/AUPO_1990_29_1_a2/